Group photo
Author:
ISEEBEAUTY's Photo ISEEBEAUTY Posts: 42
5/29/14 8:27 P

My SparkPage
Send Private Message
Reply
Hi,

I started my second round of Resperidone about two months ago. I've already gained 15 pounds. Gross!! I took it once before and stop due to the weight gain. But my "issue" returned. I promised myself that I would watch what I ate this go round. NOT!! I want to come off again and try something new. But, either way, I need to get control over what (and when) I eat. I might try coming off, losing the weight again, and then coming back on (a third time) with a better conviction about the havoc it wreaks. I have a pic of me before the second round. Nice flat stomach and sexy curves (if I do say so myself). Wasn't the motivator I thought it would be. Well, the third time's the charm. Gotta go, go, go and get it off. Great to be here among my peeps.

Energy flows where attention goes.


 current weight: 165.0 
165
157.5
150
142.5
135
JAE_HENNINGTON1 Posts: 1,032
12/26/13 10:00 A

Send Private Message
Reply
hi and welcome.. I have fibro and I feel fatigued and in pain and the meds they give me cause me to want to eat all the time and then sleep..gotta find that balance some how

EBONYSOL's Photo EBONYSOL Posts: 2,384
11/23/13 11:44 A

My SparkPage
Send Private Message
Reply
Welcome Ann. I have an idea about what you are going through. I too am on gabapentin as well as other medications for my fibro and bipolar. One side effect I find with most of my meds is fatigue and I am struggling with it while trying to find an acceptable balance with my meds. Good luck on your journey!

Slow and steady wins the race.



Total SparkPoints: 48,214
40,000
42,499
44,999
47,499
49,999
SparkPoints Level 16
ANNC16's Photo ANNC16 Posts: 1,699
11/22/13 6:22 A

My SparkPage
Send Private Message
Reply
Hi I'm Ann. I've been dx with Fibromyalgia and arthritis for a while now. I'm on Gabapentin and a number of other drugs, most of which have weight gain/increased appetite as side effects. I feel like I'm fighting a losing battle every day.

It is never too late to be what you might have been.


 current weight: 158.0 
204
192.5
181
169.5
158
EBONYSOL's Photo EBONYSOL Posts: 2,384
3/4/13 3:19 A

My SparkPage
Send Private Message
Reply
Hi,
For new members:

Please read the SparkPeople Community Guidelines which provides information on guidelines and standards for posts. Bonus: if you have not read it yet you get reward points.

Suggestions for your introduction

- share a bit of your story about how medications have affected your weight.
- what you hope to get from being a member of the team i.e. information, support, feedback etc.
- any other information you would like to share.

Thanks,
Team Leader


Edited by: EBONYSOL at: 3/4/2013 (03:34)
Slow and steady wins the race.



Total SparkPoints: 48,214
40,000
42,499
44,999
47,499
49,999
SparkPoints Level 16
Page: 1 of (1)  

Report Innappropriate Post

Other Beating the odds/unwanted weight gain due to meds Introduce Yourself to Team Forum Posts

Topics:
Last Post:



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=-1x19706x52376986

Review our Community Guidelines